# SDR AALA201705019034

- Difficulty date: April 28, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: D5757030501500
- Part serial: 2998
- Condition: Corroded
- Location: Lt Wing
- Part time: 35,680 hours, 26,856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING INTERCONNECTING STRUT INSIDE OF SHIELD.  REPLACED INTERCONNECTING STRUT IAW AMM 27-51-44-400-001.
